# SDR LR7A9991

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER HB0502, FOUND CRACK IN SKIN PANEL ABOVE CREW ENTRANCE DOOR AT FS 228 AT WL 200.  REPAIRED IAW SRM SMP 583-51-140-12 AND 53-30-30.  DRC 0001, 0008 AND 0012.
